# SDR FDEA201007282706

- Difficulty date: July 28, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- Aircraft time: 42,731 hours, 29,193 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163451
- Condition: Dented
- Location: Bs 1090 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1090 ABOVE STR 26L FRAME UPPER FLANGE IS DENTED AT RADIUS.  CUT OUT DAMAGED UPPER FLANGE OF FRAME ABOVE STR 25L DIM 1"X1" AND ABOVE STR 26L, DIM 1"X1" IAW SRM 51-10-1. FABRICATED REPAIR DOUBLER FROM 7075 0 .080 DIM 24"X6.3750" IAW SRM 51-40-3, FIG 1 AND 53-10-2 FIG 5 INSTALLED REPAIR DOUBLER IAW SRM 51-30-2, REV 103.
